Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 101, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 17, 2004, 2:30 PM EDT for Cameron County, Potter County, Pennsylvania. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2004, 2:30 PM EDT (18:30 UTC)
- Expired
- Jun 17, 2004, 4:00 PM EDT
- In force
- 90 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Cameron County, PA, Potter County, PA
The radar
The State College radar (KCCX), 81 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 171830
SVRCTP
PAC023-105-172000-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT THU JUN 17 2004
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA
* UNTIL 400 PM EDT
* AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM 15 MILES WEST OF ROULETTE TO 14
MILES WEST OF TRUMAN...MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TRUMAN AND SIZERVILLE AROUND 240 PM EDT...
ROULETTE AND KEATING SUMMIT AROUND 245 PM EDT...
HICKS RUN AND COUDERSPORT AROUND 255 PM EDT...
WHARTON AND CAMERON AROUND 300 PM EDT...
STEVENSON DAM AND CHERRY SPRINGS STATE PARK AROUND 305 PM EDT...
DENTON HILL STATE PARK AROUND 310 PM EDT...
THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM WIND GUSTS FROM THIS SEVERE THUNDERSTORM
HAVE ALREADY DOWNED TREES AND POWER LINES ACROSS WARREN AND MCKEAN
COUNTIES DURING THE PAST HOUR. IF YOU ARE IN THE PATH OF THIS
STORM...MOVE TO A SUBSTANTIAL SHELTER NOW
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.
INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. STAY INDOORS AWAY
FROM WINDOWS. STAY OFF THE PHONE IF POSSIBLE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4186 7762 4163 7762 4148 7782 4148 7800
4131 7800 4143 7842 4159 7840 4162 7821
4190 7821 4199 7769
LAMBERT
$$
&What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:10 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 17, 2:10 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
210 PM EDT THU JUN 17 2004
.UPDATE...
NEW ZONES OUT SHORTLY TO INCLUDE SEVERE THUNDERSTORM WATCH TIL 8 PM.
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 1045 AM EDT THU JUN 17 2004
UPDATE TO TAKE OUT AM WORDING FOR DENSE FOG ETC.
DEWPOINTS AND PW VALUES QUITE HIGH...BUT CELL MOVEMENT NOT BAD...
EAST AT 25 TO 30 MPH...THUS NO NEED FOR A FLOOD WATCH AT THE
CURRENT TIME.
STILL LOW CLDS OVER THE SUSQUEHANNA VALLEY...MORE CLDS MOVING INTO
C PA...WHILE FAR W PA LOOKS LIKE WILL CLEAR OUT FOR A WHILE.
THIS WILL ALLOW BANDS OF CU OVER OH TO BUILD UP...WHILE BEST
DYNAMICS ARE FURTHER EAST.
THUS MOST AREAS WILL BE AT RISK FOR HEAVY DOWNPOURS...AND
ISOLATED PULSE STORMS.
&&
.AVIATION...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 413 AM EDT THU JUN 17 2004
EXPECT MVFR AND LOCALLY IFR VISIBILITIES AND SOME CIGS DUE TO
WIDESPREAD FOG. IFR FROM LOCALLY DENSE FOG ESPECIALLY ACROSS SRN
SECTIONS THAT RECEIVED SIG PCPN ON WED. BY MID MORNING EXPECT VIS TO
IMPROVE BUT REMAIN MVFR CAT ENTIRE CWA DUE TO HAZE THROUGHOUT DAY.
SCT IFR CONDITIONS DUE TO SHOWERS/TSTORMS WILL BECOME MORE
WIDESPREAD DURING THE AFTN HOURS. THUR NIGHT INTO FRI EXPECT MORE OF
THE SAME WITH WIDESPREAD MVFR TO IFR VISIBILITIES MAINLY DUE TO FOG.
&&
.SHORT TERM (TODAY THROUGH MONDAY)...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 413 AM EDT THU JUN 17 2004
SUPER HUMID AIRMASS IN PLACE WITH DEEP TROPICAL MOISTURE CONTINUING
TO FEED AROUND THE NRN PERIPHERY OF THE BERMUDA RIDGE. ETA FCSTS
PWATS ON THE ORDER OF 2-3 STD DEV ABOVE NORMAL ALL DAY...MEANING
VALUES OF AROUND 2 HANGING IN ALL DAY. THIS SHUD PROVIDE THE FUEL
FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH LOCALIZED
TORRENTIAL DOWNPOURS. WITH DEWPOINTS WELL INTO THE 60S...TO MID 70S
IN SOME PLACES...IT WILL FEEL LIKE FLORIDA.
WATER VAPOR SHOWS SVRL WAVES EMBEDDED IN THE FLOW RIPPLING ALONG THE
NRN EDGE OF THE RIDGE. THE MOST POTENT SEEMS TO BE THE REMNANTS OF
THE OLD TROPICAL UPPER LOW THAT WENT ASHORE IN THE GULF A FEW DAYS
AGO. MODELS TAKE THIS QUICKLY OUT OF THE MIDWEST AS A WEAKENING
FEATURE. AS THE LEFT EXIT OF A JET STREAK ASSOC WITH THE WAVE
APPROACHES THE AREA LATER IN THE DAY...UPPER DIVERGENCE INCREASES
AND SHUD BE PLENTY TO TAP THE MOISTURE AND INSTABILITY...ALLOWING
SHOWERS AND THUNDERSTORMS TO BLOSSOM ONCE AGAIN. WINDS ALOFT ARE A
TAD STRONGER THAN WED SO SLOW MOVING STORMS SHUD NOT BE AS MUCH OF A
PROBLEM...HOWEVER THE DEEP TROPICAL AIRMASS WILL PROVIDE THE FUEL
AND THREAT FOR DOWNPOURS. AREAS THAT GOT HIT HARD THE LAST FEW DAYS
WILL HAVE TO BE ESPECIALLY MONITORED FOR FLOOD POTENTIAL...BUT AT
THIS HOUR I SEE NO ONE AREA THAT WOULD BE FAVORED FOR HEAVY RAIN SO
NO AREA REALLY TO FAVOR FOR A FLOOD WATCH.
MODELS COMING INTO SOME SORT OF ACCORD NOW WITH DRYING THINGS OUT
STEADILY STARTING TOMORROW. DROPPED POPS OFF QUITE A BIT FRIDAY
DESPITE LITTLE REAL CHANGE IN LOW LEVEL AIRMASS EXPECTED. HOWEVER
UPPER SHORTWAVE RIDGE SEEN IN BOT ETA AND GFS SUGGESTS SMALLER CHC
OF CONVECTION THAN PREV DAYS...SO I BOUGHT OFF ON BEING A LITTLE
MORE OPTIMISTIC. WE SHUD CONTINUE TO SEE DRIER AIR FILTER DOWN SAT
AS UPPER HGHTS DROP WITH THE APPROACH OF ANOTHER SHORTWAVE. THIS
WILL LEAD TO A NICE DRY HIGH BEING ALLOWED TO BUILD IN TO CLOSE OUT
THE WEEKEND.
&&
.LONG TERM (MONDAY NIGHT THROUGH WEDNESDAY)...
THE FOLLOWING WAS PREVIOUSLY ISSUED AT 413 AM EDT THU JUN 17 2004
BY LATE SUNDAY INTO MONDAY...MREF SUGGESTS UPPER HGHTS TO SHIFT TO
SLIGHTLY BELOW NORMAL WHICH SHUD AT LEAST LEAD TO A CUT IN THE
HUMIDITY. COULD BE LOOKING AT SOME RATHER COOL NIGHTS STARTING LATER
IN THE WEEKEND AS FCST THICKNESSES ALSO FCST TO BECOME ANOMALOUSLY
LOW FOR A TIME. DIDNT TWEAK THESE NUMBERS DOWN TOO MUCH AT THIS
HOUR...WOULD LIKE TO SEE THE NEW ENSEMBLE MOS BEFORE MAKING ANY REAL
ADJUSTMENTS DOWNWARD. DAYSHIFT WILL BE LOOKING AT THESE.
BY TUE/WED WE SEE THICKNESS AND HGHTS RETURN TO NEAR NORMAL. MREF
SUGGESTS WE STAY CLOSE TO THE SRN EDGE OF THE WESTERLIES SO WE SEE A
RETURN TO THE LOW CHC POPS IN THE FCST.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056 UNTIL 8 PM
EDT.
&&
UPDATED BY...RXRHazardous weather outlook, Jun 17, 8:44 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 844 AM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-181236- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 844 AM EDT THU JUN 17 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL PENNSYLVANIA AGAIN THIS AFTERNOON AND EVENING. SOME MAY BECOME SEVERE WITH GUSTY WINDS AND HAIL. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL RAIN. STORMS WITH TORRENTIAL RAIN COULD POP UP JUST ABOUT ANYWHERE...BUT THE GREATEST THREAT FOR STORMS WITH GUSTY WINDS AND HAIL WILL BE MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Jun 17, 11:38 AM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1138 AM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-180138- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 1138 AM EDT THU JUN 17 2004 ...SEVERE WEATHER OUTLOOK... SHOWERS AND THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON...AND WILL LINGER INTO THIS EVENING...ESPECIALLY ACROSS THE SOUTHERN PART OF CENTRAL PENNSYLVANIA. A FEW OF THE STORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE GUSTY WINDS...BUT HAIL WILL BE POSSIBLE. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL RAIN. SKYWARN ACTIVIATION MAY BE NEEDED LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP MARTIN
Special weather statement, Jun 17, 1:26 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT THU JUN 17 2004 PAZ042-053-058-059-066-171830- COLUMBIA-LANCASTER-LEBANON-SCHUYLKILL-SULLIVAN- 126 PM EDT THU JUN 17 2004 ...STRONG THUNDERSTORMS WILL AFFECT LANCASTER...LEBANON...SCHUYLKILL ...COLUMBIA AND SULLIVAN COUNTIES THROUGH 230 PM... AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MONTOURSVILLE TO 8 MILES NORTHWEST OF BERWICK TO 4 MILES WEST OF MINERSVILLE TO CORNWALL...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR SUMMIT STATION...ST. CLAIR...SHENANDOAH...SCOTCH VALLEY AT 135 PM...FORKSVILLE...SCHUYLKILL HAVEN...PORT CARBON...NUREMBURG AT 140 PM...NEW PHILADELPHIA AND MAHANOY CITY AT 145 PM. BRIEF WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS LINE OF STORMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Special weather statement, Jun 17, 1:54 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 154 PM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-180000- BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-ELK PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA- 154 PM EDT THU JUN 17 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM EDT THIS THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BEDFORD...BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD... CLINTON...COLUMBIA...ELK...FRANKLIN...FULTON...HUNTINGDON... JUNIATA...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND... PERRY...POTTER...SNYDER...SOMERSET...SULLIVAN...TIOGA...UNION AND WARREN. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP
Special weather statement, Jun 17, 2:03 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 PM EDT THU JUN 17 2004 PAZ035-036-057-059-063>066-171930- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-FULTON-LANCASTER-LEBANON-YORK- 203 PM EDT THU JUN 17 2004 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF YORK...FRANKLIN...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN... FULTON AND ADAMS COUNTIES THROUGH 330 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM LEBANON...TO HARRISBURG...CARLISLE AND FORT LITTLETON. A FEW MORE STRONG STORMS WERE LOCATED FROM NEAR WAYNESBORO TO CASHTOWN AND GETTYSBURG. THE THUNDERSTORMS WERE MOVING TO THE EAST AT AROUND 30 MPH AND WILL AFFECT MANY LOCATION THROUGHOUT THE LOWER SUSQUEHANNA VALLEY THROUGH LATE AFTERNOON. BRIEF VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STORMS. ALSO EXPECT INTENSE...CLOUD TO GROUND LIGHTNING FROM THE THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:35 PM EDT | Flash Flood Warning | CTP | Adams, York | 3 hr |
| Jun 17, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Jun 17, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 61 min |
| Jun 17, 2:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 45 min |
| Jun 17, 2:18 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 57 min |
| Jun 17, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 55 min |
| Jun 17, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 54 min |
| Jun 17, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 93 min |
| Jun 17, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 55 min |
| Jun 17, 3:47 PM EDT | Tornado Warning | CTP | Lancaster | 73 min |
| Jun 17, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 56 min |
| Jun 17, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 32 min |
| Jun 17, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 60 min |
| Jun 17, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 72 min |
| Jun 17, 4:25 PM EDT | Tornado Warning | CTP | Montour | 20 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Union | 67 min |
| Jun 17, 4:46 PM EDT | Tornado Warning | CTP | Columbia | 44 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 41 min |
| Jun 17, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 56 min |
| Jun 17, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 20 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 18 min |
| Jun 17, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 17, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 49 min |
| Jun 17, 6:18 PM EDT | Flash Flood Warning | CTP | Columbia | 3 hr |
| Jun 17, 7:35 PM EDT | Flash Flood Warning | CTP | Cambria | 4 hr |
| Jun 17, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.